Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Coefficients of ergodicity for Markov chains with uncertain parameters

Title data

Škulj, Damjan ; Hable, Robert:
Coefficients of ergodicity for Markov chains with uncertain parameters.
In: Metrika. Vol. 76 (January 2013) Issue 1 . - pp. 107-133.
ISSN 1435-926X
DOI: https://doi.org/10.1007/s00184-011-0378-0

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 60J10 (60A86)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 27 Oct 2015 09:24
Last Modified: 27 Oct 2015 09:24
URI: https://eref.uni-bayreuth.de/id/eprint/20610